MAUDE Adverse Event Report: ICU MEDICAL, INC RECHARGEABLE BATTERY PACK; PUMP, INFUSION, PCA

ICU MEDICAL, INC RECHARGEABLE BATTERY PACK; PUMP, INFUSION, PCA
Catalog Number 21-2160-51
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that the pump returned from clinical use and connected to ac cable to charge.Pump switched on, on-screen alarm ¿battery depleted pump will not run¿ battery indicator at 0 percent.Battery removed from pump and inserted into three different proven functioning devices, same alarm on each occasion.On inspection battery indicator was illuminating green.Battery pack inserted into four different functioning pumps, all failed with ¿battery depleted pump will not run¿ battery indicator at 0 percent.Event occurred at hospital during pre-test.
 
Additional Manufacturer Narrative
The suspected device was returned for evaluation.The device was visually inspected and there were no damages.A visual inspection was performed and the reported issue was not confirmed.The cause of the reported issue was unknown.

Brand Name
RECHARGEABLE BATTERY PACK
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23636428
Report Number3012307300-2025-12818
Device Sequence Number9290365
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public(01)10610586031212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2160-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown